MathSciNet Relay Station
MathSciNet bibliographic data
MR2851450 35G20 (35-04 35C07 35C08 68W30 92C20)
Sekulić, Dalibor L.; Satarić, Miljko V.; Živanov, Miloš B. Symbolic computation of some new nonlinear partial differential equations of nanobiosciences using modified extended tanh-function method. Appl. Math. Comput. 218 (2011), no. 7, 3499–3506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement